# SDR ASAA2022112940980

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 1,053 hours, 329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLIDE OVERWING LT - NOT ILUMINATING. GROUNDED - YES. LH SLIDE O/W LT - RELAMPED AND OPS CHECKED GOOD - REF B737-9 AMM 33-51-04.
